# SDR ZIAA961128

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Le Rt Xfs 260
- Part time: 64,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED CHECK, VISUAL, REFLECTIVE PROBE EDDY CURRENT AND ULTRASONIC INSPECTION TECHNIQUES REVEALED WING STRUCTURE SKIN LE RT CTR RT XFS 260 CORRODED.  REPAIRED IAW DWG A74-R38.  (X)
